Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Selections Reprinted from Mathematical Reviews

Review information:
Journal: Bull. Amer. Math. Soc. 51 (2014), 137-140
PII: S 0273-0979(2013)01438-1
Published electronically: October 4, 2013
Full text: PDF



MR: 0648524 (83h:57019)
William P. Thurston
Three-dimensional manifolds, Kleinian groups and hyperbolic geometry.
Bulletin of the American Mathematical Society. New Series 6, (1982), no. 3, 357-381

Reviewed by: Klaus Johannson


MR: 1431827 (97m:57021)
D. Cooper, D. D. Long and A. W. Reid
Essential closed surfaces in bounded $3$-manifolds.
Journal of the American Mathematical Society 10, (1997), no. 3, 553-563

Reviewed by: Darryl McCullough


MR: 2377497 (2009a:20061)
Frederic Haglund and Daniel T. Wise
Special cube complexes.
Geometric and Functional Analysis 17, (2008), no. 5, 1551-1620

Reviewed by: Patrick Bahls


MR: 2399130 (2009b:57033)
Ian Agol
Criteria for virtual fibering.
Journal of Topology 1, (2008), no. 2, 269-284

Reviewed by: Darren D. Long


MR: 2821442 (2012k:20084)
Michah Sageev and Daniel T. Wise
Periodic flats in $CAT(0)$ cube complexes.
Algebraic & Geometric Topology 11, (2011), no. 3, 1793-1820

Reviewed by: Michael L. Mihalik
Journal: Bull. Amer. Math. Soc. 51 (2014), 137-140
Article copyright: © Copyright 2013 American Mathematical Society